Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will the facial and ear numbness subside?

Hi, I took one Kamagra tablet (SILDENAFIL CITRATE) 36 hours ago, and even though facial flushing, dizziness and sickness has largely dissapeared, I still have a slight 'numbness' feeling around my face/ears, and a slight headache still. I went to see a doctor at my local hospital last night, who took my full medical history, and he said I should be fine, as blood pressure and temperature was ok. He said that the drug can stay in my body for a few days. Just for extra piece of mind, will the slight numb feeling subside soon? I guess it is because of the stress of the recent increased blood flow. I am 30 years old, and on no nitrate medication no medical problems past. Regards, Mark
Sat, 24 Aug 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics
Psychologist 's  Response
Hello. I have reviewed your query and here is my advice.
The reason for your feeling of numbness are threefold. One the medicine's effect which will subside within 3 days. Two The stress of extra blood flow. Three the stress you created because of your apprehension. Forget all these. You should feel well within a week max.
Hope I have answered your query. You can contact me for treatment options. Let me know if I can assist you further.
Regards,
Dr. K. V. Anand
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Iam 33 years old and 7 months pregnant. I was diagnosed with Rheumatoid Arthritis and Tachycardia from my last pregnancy almost 5 years ago as...

Recent questions on  Beta-lactam

doctor1 MD

I just started taking a drug called Metoprolol for irregular heart beat (premature supraventirbular beats). 50 m/day. have been having several...

doctor1 MD

I am a 25year old male. I am, now prescribed risperidone and found my sweet spot at 1mg. I was earlier prescribed Zoloft 100mg which did not work...

doctor1 MD

I have been diagnosed with BPH. My prostate is 2X the normal size. I am taking Avodart and Flowmax. I had a hip replacement 3 years ago and am...

doctor1 MD

I have been on Celexa for about 2 months. I do not like it as I can not sleep (without Klonopin) and I am weaning off of it gradually. I took 20 mg...

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.